# SDR 99ZZZX85

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Part number: D20887
- Condition: Cracked
- Location: Prop Governor
- Part time: 1,700 hours
- Component: Mcauly, C29003K523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR OVERHAUL, DRIVESHAFT P/N D-20887 (NEW STYLE) WASNOTED TO BE CRACKED AT THE UPPER FLUTES (NEAR FLYWEIGHTS).  THIS GOVERNOR WAS NOT SUBJECT TO A PROPELLER STRIKE OR SUDDEN STOPPAGE.
